RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 3, Pages 418–420 (Mi de10811)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

$L_p\to L_q$ Estimates for Some Potential Type Operators with Oscillating Kernels

D. N. Karasev

Rostov State University

Full text: PDF file (487 kB)

English version:
Differential Equations, 2003, 39:3, 453–456

Bibliographic databases:

UDC: 517.968
Received: 28.05.2001

Citation: D. N. Karasev, “$L_p\to L_q$ Estimates for Some Potential Type Operators with Oscillating Kernels”, Differ. Uravn., 39:3 (2003), 418–420; Differ. Equ., 39:3 (2003), 453–456

Citation in format AMSBIB
\Bibitem{Kar03}
\by D.~N.~Karasev
\paper $L_p\to L_q$ Estimates for Some Potential Type Operators with Oscillating Kernels
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 3
\pages 418--420
\mathnet{http://mi.mathnet.ru/de10811}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2132980}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 3
\pages 453--456
\crossref{https://doi.org/10.1023/A:1026094323206}


Linking options:
  • http://mi.mathnet.ru/eng/de10811
  • http://mi.mathnet.ru/eng/de/v39/i3/p418

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. N. Gurov, D. N. Karasev, V. A. Nogin, “Ob odnom Fure-multiplikatore”, Vladikavk. matem. zhurn., 17:1 (2015), 14–20  mathnet
    2. M. N. Gurov, V. A. Nogin, “$L_p-L_q$-otsenki dlya obobschennykh potentsialov Rissa s ostsilliruyuschimi yadrami”, Vladikavk. matem. zhurn., 19:2 (2017), 3–10  mathnet
    3. M. N. Gurov, V. A. Nogin, “$L_p-L_q$-otsenki dlya operatorov tipa potentsiala s ostsilliruyuschimi yadrami”, Vladikavk. matem. zhurn., 20:4 (2018), 35–42  mathnet  crossref
  • Number of views:
    This page:46
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020